# SDR SWIA202266611

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 32,418 hours, 20,274 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS GOUGE DAMAGE TO HSTA UPPER LH ATTACHMENT FITTING HAS BEEN DETERMINED TO BE A MAJOR REPAIR IN REFERENCE TO GMM 3-26.  / SEE CP 25653171  FOR DETERMINATION OF MAJOR/MINOR REPAIR TO THE HSTA UPPER LH ATTACHMENT FITTING.   (FILED CLOSED     PERFORMED REPAIR TO OUT OF LIMITS DAMAGE TO HSTA UPPER LH ATTACHMENT FITTING IAW REO 670-55-11-371  REV -- DATED 2022-10-14.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY FOR MAJOR REPAIR. NO OTHER DAMAGE NOTED AT THIS TIME. / REF FOLLOWING CAMPS FOR WORK PERFORMED/ADDITIONAL INFORMATION / CP 25651167 EDDY CURRENT / CP 25652312 BLENDING DAMAGE / CP 25652757 SHOT PEEN
